Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7959

Marine Mollusca of the New Hebrides

File Description SizeFormat 
vol13n3-253-268.pdf7.42 MBAdobe PDFView/Open

Item Summary

Title: Marine Mollusca of the New Hebrides
Authors: Solem, Alan
Issue Date: Jul 1959
Publisher: University of Hawai'i Press
Citation: Solem A. 1959. Marine mollusca of the New Hebrides. Pac Sci 13(3): 253-268.
URI/DOI: http://hdl.handle.net/10125/7959
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 13, Number 3, 1959



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.